Symbicort and Oxis inhalers

Does anyone else find that they get discomfort in their bladder from using either of these inhalers? Both contain Formeterol. I get a burning sensation when I need to go to the toilet, which goes away if I don't use the inhaler. It works well to open up my lungs , but this discomfort is getting me down, I also get lower back weakness feeling with it too.

6 Replies

oldestnewest
  • Symbicort gave me the same problem so the put me on Atrovent instead which did the trick.

  • Do you find that Atrovent doesn't give you those side effects, but does help Lung problems? Because I think I should see my Doctor about changing then. so grateful for your reply I feel better not being on my own with this.

  • Yes it did help with the bladder problem and also with my condition, best talk with your Doctor.

  • Hi Fern369 My name is Janet I worked on the BLF help line. We have nurse and special adivsers on the line who you can call regarding your post you can contact us on 03000 030 555 look forward to hearing from you

  • I'm on symbicort and wondered why I was having bladder probs,I asked nurse she said oh it was anxiety,so I left it but it is getting on my nerves almost all the time can't go far can't drink if I'm out. But to get inhaler changed I have to get ill and go back to hospital,as they are the only ones who deal with inhalors. I don't know what to do,docs are no good ,he does not know about them, that's what we need,Somwhere to get or exchange inhalors!!!!

  • I agree with you its a real hassle . It is so uncomfortable I keep getting to a point where I think I am having a bladder infection because I get stinging when I wee.I also get up in the night with real discomfort until I have been to the toilet. I have the same problem with my doctors, they just don't want to know these days.

You may also like...